MathSciNet Relay Station
MathSciNet bibliographic data
MR1002124 46L05
Robertson, A. G.; Smith, R. R. Liftings and extensions of maps on $C^*$-algebras. J. Operator Theory 21 (1989), no. 1, 117–131.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement